# SDR AALA201807249015

- Difficulty date: July 23, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 38,818 hours, 18,239 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BURNING SMELL COMING FROM FORWARD GALLEY. ODOR FOUND TO BE FORWARD GALLEY OVEN HAD BURNING DEBRIS AND INOPERATIVE. REPLACED FORWARD GALLEY LEFT OVEN PER AMM 25-35-19.
